# SDR ASAA2019021532876

- Difficulty date: February 13, 2019
- Submitted: February 16, 2019
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 14,520 hours, 4,757 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GOT VTK AMBER WARNING FLAG ON CAPT'S ND, BOTH CDU'S LOST FMC AND MODE LOST LNAV AND VNAV, DURING CRUISE FOR 15 SECONDS ( AUTOPILOT WAS IN CMD A ). EVERYTHING RECOVERED AFTER 15 SECONDS AND OPERATED NORMALLY AFTER THAT. ACTUALLY, IT HAPPENED AGAIN SEVERAL MORE TIMES. GROUNDED - YES. ACCOMPLISHED LEFT FMC RESET PER B737-900 FIM 34-61 TASK 836 FMC RESTORED. OK FOR SERVICE.
